April 2023 ON THE SOLVABILITY OF VARIABLE EXPONENT DIFFERENTIAL INCLUSION SYSTEMS WITH MULTIVALUED CONVECTION TERM
Bin Ge, Wen-Shuo Yuan
Rocky Mountain J. Math. 53(2): 449-462 (April 2023). DOI: 10.1216/rmj.2023.53.449

Abstract

The variable exponent differential inclusion systems with a multivalued reaction term depending on the gradient are considered in this paper. Under general assumptions on the multivalued reaction term, we prove the existence of a nontrivial weak solution by using the surjectivity theorem.

Citation

Download Citation

Bin Ge. Wen-Shuo Yuan. "ON THE SOLVABILITY OF VARIABLE EXPONENT DIFFERENTIAL INCLUSION SYSTEMS WITH MULTIVALUED CONVECTION TERM." Rocky Mountain J. Math. 53 (2) 449 - 462, April 2023. https://doi.org/10.1216/rmj.2023.53.449

Information

Received: 14 April 2022; Revised: 5 July 2022; Accepted: 5 July 2022; Published: April 2023
First available in Project Euclid: 20 June 2023

MathSciNet: MR4604766
zbMATH: 1520.35058
Digital Object Identifier: 10.1216/rmj.2023.53.449

Subjects:
Primary: 35J50 , 35J70 , 35R70 , 47H04

Keywords: Differential inclusions , existence results , multivalued convection term , pseudomonotone operators , variable exponent elliptic systems

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.53 • No. 2 • April 2023
Back to Top